# SDR IPXA2023011990063

- Difficulty date: January 4, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,570 hours, 19,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028120
- Condition: Dented
- Location: Bs 1280 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1,  FRAME BS 1280 IN THE AFT CARGO COMPT, HAS A DENT ON TOP OF THE FRAME FLANGE, S26R,   ACCOMPLISHED REPAIR IAW SRM REV 115.00, 53-00-07-2R-6 TABLE III.
